Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Review

Reviewed Work: Numbers Universalized: An Advanced Algebra. Part II by David M. Sensenig
Review by:
Science
Vol. 15, No. 375 (Apr. 11, 1890), p. 236
Stable URL: http://www.jstor.org/stable/1765689
Page Count: 1
Subjects: Biological Sciences General Science
  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.

Page Thumbnails